MAUDE Adverse Event Report: ROCHE DIAGNOSTICS LACTATE DEHYDROGENASE ACC. IFCC VER.2; LACTATE DEHYDROGENASE TEST SYSTEM

ROCHE DIAGNOSTICS LACTATE DEHYDROGENASE ACC. IFCC VER.2; LACTATE DEHYDROGENASE TEST SYSTEM
Catalog Number 08057958190
Medical Device Problem Codes High Test Results (2457); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/20/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The serial number of the analyzer was (b)(6).The field service engineer adjusted the rinse unit, cleaned the rinse unit tubing and probes, and ran a precision check.The investigation is ongoing.
 
Event or Problem Description
There was an allegation of questionable lactate dehydrogenase acc.Ifcc ver.2 results for one patient sample on a cobas c 503 analytical unit.The initial result was 501 mg/dl.The repeat result was 383 mg/dl.The initial result was questioned as it did not match the patient's medical history.
 
Additional Manufacturer Narrative
The analyzer alarm trace contained numerous abnormal aspiration alarms.Therefore, the investigation determined the issue was consistent with pre-analytical handling issues at the customer site.Correct pre-analytic sample handling is within the customer's responsibility.A hardware-related issue could not be ruled out as the issue appeared to be resolved after the service actions.The investigation did not identify a specific cause of the event.

Brand Name
LACTATE DEHYDROGENASE ACC. IFCC VER.2
Common Device Name
LACTATE DEHYDROGENASE TEST SYSTEM
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key20892840
Report Number1823260-2024-03591
Device Sequence Number8709756
Product Code CFJ
UDI-Device Identifier07613336121368
UDI-Public07613336121368
Combination Product (Y/N)N
Initial Reporter CountryGR
PMA/510(K) Number
K964457
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2025
Device Catalogue Number08057958190
Device Lot Number80428901
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/20/2024
Supplement Date Received by Manufacturer02/12/2025
Initial Report FDA Received Date12/10/2024
Supplement Report FDA Received Date02/13/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown